Cookies?
Library Header Image
LSE Research Online LSE Library Services

Triangle-free minimum distance graphs in the plane

Swanepoel, Konrad (2009) Triangle-free minimum distance graphs in the plane. Geombinatorics Quarterly, 19 (1). pp. 28-30. ISSN 1065-7371

Full text not available from this repository.

Item Type: Article
Official URL: http://www.uccs.edu/~geombina/
Additional Information: © 2009 University of Colorado
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 02 Oct 2009 11:13
URL: http://eprints.lse.ac.uk/25307/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only